# SDR DALA2016110208126

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION AROUND LT AFT WINDOW CUTOUT.  LT WINDOW RETAINER WAS REPLACED PER DDWG 5644161-1 REV M, SRM 51-10-4, SRM 51-30-5, ER/A 551732-14 REV ORIGINAL AND SRM 51-30-2.
